American Journal of Numerical Analysis ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna
Editor-in-chief: Emanuele Galligani
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Delay Reaction-Diffusion Equations with Layer or Oscillatory Behaviour
American Journal of Numerical Analysis. 2017, 5(1), 1-10. DOI: 10.12691/ajna-5-1-1
Pub. Date: February 05, 2017
Open AccessReview Article
Export: RIS | BibTeX | EndNote
New Constraction Seven Degree Spline Function to Solve Sencond Order Initial Value Problem
American Journal of Numerical Analysis. 2016, 4(1), 11-20. DOI: 10.12691/ajna-4-1-3
Pub. Date: April 28, 2016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Dynamics of Kinks by Using Adomian Decomposition Method
American Journal of Numerical Analysis. 2016, 4(1), 8-10. DOI: 10.12691/ajna-4-1-2
Pub. Date: April 14, 2016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Construction of Optimal Quadrature Formula for Numerical Calculation of Fourier Coefficients in Sobolev Space L2(1)
American Journal of Numerical Analysis. 2016, 4(1), 1-7. DOI: 10.12691/ajna-4-1-1
Pub. Date: January 27, 2016
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Unification of Well-known Numeric Methods for Solving Nonlinear Equations
American Journal of Numerical Analysis. 2015, 3(3), 65-76. DOI: 10.12691/ajna-3-3-2
Pub. Date: November 21, 2015
Figure of 5